Welcome, Guest. Please login or register.
April 23, 2018, 09:07:04 am

Login with username, password and session length


Members
Stats
  • Total Posts: 729773
  • Total Topics: 59815
  • Online Today: 313
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 4
Guests: 301
Total: 305

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Uneven distribution of fat between left and right sides, Lipodystrophy.  (Read 303 times)

0 Members and 1 Guest are viewing this topic.

Offline potatohead

  • New Member
  • Posts: 2
Hi,

I'm new here but have had HIV since 1981 and been on treatment for many years.
I'm wondering about this abnormal redistribution of fat. I've had the build up fat on my chest etc but I also am much heavier down my left side. I can't seem to find anything online about this. Does anyone have any experience of this or know anything about it? I'm due to see my doctor next week so will ask him as well.
Thanks and stay strong!

PH

Offline leatherman

  • Member
  • Posts: 7,360
  • Google and HIV meds are Your Friends
I can't seem to find anything online about this. Does anyone have any experience of this or know anything about it?
I'm surprised you couldn't find anything about "'lipodystrophy". There's a board here about it POZ Community Forums Meds, Mind, Body & Benefits Lipodystrophy & Metabolic Problems  It was quite a problem in the early years with the first HIV meds.
leatherman (aka mIkIE)

There's no rain, there's no storm, though the blue sky makes you wonder
Don't you fear what will come will come
And right now we're in the sun
Sure enough, seasons change
But don't let today get lost 'cause today the sun's on us
Today the sun's on us
- Sophie Ellis-Bextor

chart from 1992-2017
Isentress/Prezcobix

Offline potatohead

  • New Member
  • Posts: 2
Hi,

I'm new here but have had HIV since 1981 and been on treatment for many years.
I'm wondering about this abnormal redistribution of fat. I've had the build up fat on my chest etc but I also am much heavier down my left side, my arm, chest and even face. I can't seem to find anything online about this. Does anyone have any experience of this or know anything about it? I'm due to see my doctor next week so will ask him as well.
Thanks and stay strong!

PH

 


Terms of Membership for these forums
 

© 2017 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.